# SDR FDEA200908133011

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 63,958 hours, 20,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1280 INBD FLANGE IS DAMAGED AT STRINGER 16RT. FABRICATED DOUBLER AND FILLER FROM 7075T6 .080  ON MAE TRAVELER T9/790596 IAW SRM 51-70-11 AND   INSTALLED IAW SRM 51-70-11.
